Simvastatin itching

Common Questions and Answers about Simvastatin itching

zocor

it can also be important if there was use of anticholesterol drugs/statins before interferon and how long gmr: she has reported mild sides in another post but i d not consider them sides because those are signs of immune activation
After 3rd injection, started feel flu symptons , dry mouth (thirsty), less taste for food (my portion still normal) but still feel strong After 4th injection, feel headache, sleepy/weak, less taste for food and <span style = 'background-color: #dae8f4'>itching</span>. But I still can riding bicycle for exercise. After 10th injection, sometime light headache, dry mouth, itching , less taste for food but feel little stronger. Below is the Lab test history, after dose#12 HBV DNA not detected.
Does "simvastatin" cause body itching??? I know that one of the side effect of simvastatin is "itching". I began to use it one week before. But since that, I began to have body itching all over my body. I wonder if it is just a time coincidence, or it is a result of the negative effect of the simvastatin??
I have been on cholesterol medicine (<span style = 'background-color: #dae8f4'>simvastatin</span>) for awhile. Last month my doctor upped by dose from 20mg to 40mg. I told him I was having aches and pains, so he took a cpk test for cardiac enzymes. It was normal, so he told me to stay on the 40mg. In fact he said he has stronger cholesterol medicine if he needs to use them. No dr in the past has ever increased the dose past 20mg. Now I have aching in the top of both of my feet, my arm, and my back.
The only med I am taking is <span style = 'background-color: #dae8f4'>simvastatin</span> (for last 3 years). Recently I have been experiencing a burning and faint <span style = 'background-color: #dae8f4'>itching</span> sensation on my scalp line. I have lost some hair and new hair growth comes in with a crinkly dry texture. My scalp looks healthy and I wash and condition my hair daily. Any ideas.
He said about the amount of tablets i was on and changed two of them for a cheaper version,I was on lansoprazole gastro tabs he then changed them for omeprazole as they were cheaper also i was on atorvastatin he changed me to simvastatin .
I saw an EENT and he sees nothing wrong with my ears. I also stop taking all my vitamins and <span style = 'background-color: #dae8f4'>simvastatin</span> just to see if that will help. Have you heard of this before. My dose was a childs dose (.5 mg).
synthroid .125mg/day, <span style = 'background-color: #dae8f4'>simvastatin</span> 20mg/day, hydroxyzine hcl 25mg/as needed for itching, osteo byflex & ASU300 w/sierraSil 600mg. I have changed my workout routine to bikeriding and eliptical from walk/run 4 miles 4 times a week, because of knees. Thank you!!!!
I went off the crestor for 5 days to see if the <span style = 'background-color: #dae8f4'>itching</span> quit but I am still <span style = 'background-color: #dae8f4'>itching</span> all over. How long do I have to be off crestor to see if that is what is making me itch? I also get little red bumps, no blisters or anything like that, just tiny bumps and itch horribly. I am ready to scream. any ideas? Help...
My husband took it a year ago when his bilirubin was high and he had severe skin <span style = 'background-color: #dae8f4'>itching</span>. This drug didn't help itching at all and caused some side effects. My hubby felt very weak after he started taking it, had a lot of gas and burped constantly. We stopped taking it after 3 days. Why does your doctor prescribe Welchol for increased cholesterol? What about statins-Lipitor, Crestor? They are not advisable for people with ongoing hepatitis, but if you are SVR there should be no problem.
Scratching the areas eases the <span style = 'background-color: #dae8f4'>itching</span> for a while but leaves red irritated skin. I have been taking <span style = 'background-color: #dae8f4'>simvastatin</span> for 2 years for my high cholesterol and at first thought I may be allergic to the medication but my Dr. says no. My Dr. also says that I am not diabetic in any way but I'm not sure since my father says he has a lower level of diabetes (medically treated). So my questions are...could the cholesterol medication be causing my itch?
Up to now I had severe flu like side effects and <span style = 'background-color: #dae8f4'>itching</span>. Both had calm already but right now I have my asthma back which was gone for quit some time. ( I am not sure asthma is related to the Peg shots ) Since you are already on your 44 weeks , don't give up now...only 4 more weeks to go. I know it's hard but continue to pray and go week by week.
Dr's said we'll do a viral load in March and continue with the <span style = 'background-color: #dae8f4'>simvastatin</span> for 1 more month till the draw and consult. They never mentioned a relapse but do the numbers? Any suggestions or ideas? I'm already thinking the worst.
I am nervous after reading about this medication due to the other medications (Seroquel, Imipramine, Savella, Hydroxyzine, Omeprazole, <span style = 'background-color: #dae8f4'>simvastatin</span>, Ambien, Lorazepam, Furosimide, Meloxicam, Soma, Vicodin - being replaced with Fentanyl Patches) I take even though my Doc says it's fine.
My plan is to keep monitoring HBSAg levels every 3 months and when i have a decline below 10,000 i'd then start INF. Meanwhile i also take <span style = 'background-color: #dae8f4'>simvastatin</span> with TNF daily with vitamins. I plan to order Heptech products to help protect my organs from any adverse effect of prolonged treatment with TNF. I wil advise you to also follow that route. Finally, i believe that in the upcomming months, newdrugs which will clear the HBSAg for good will become available.
new doc is saying it most be all in my head i know itsnot pain is getting worse and unberable seen another doc last week who says it sounds like ibs current medication amlodipine high blood pressure <span style = 'background-color: #dae8f4'>simvastatin</span> colestol ranitidine stomac colafac ibs fluxetine anti depresent cocodamol for pain realy had a nothe medication doesnt seem to help any ideas thanks have recently tryed ibs tabletts doesnt seem to help also getting prickly burning pains in stomac ches
Im a 47 years old male,,,I take a simvastin/and spirriva/and analipril for over 3 years,,last year I started getting this horrible prickly feeling and <span style = 'background-color: #dae8f4'>itching</span> all over my body esp,,when I get hot or nervouse fast,,then it goes away?????
I hope to let you know if the latter is true after I allow time, meditation, and giving it 'no thought' a chance. I'm <span style = 'background-color: #dae8f4'>itching</span> to get back on my bike and get the bpm's up. Will keep you posted.
I have been using liquid pump soap and find that after prolonged exposure the regional <span style = 'background-color: #dae8f4'>itching</span> returns. I change the soap and the <span style = 'background-color: #dae8f4'>itching</span> goes away. The two current soaps do not specify palm oil in the ingredients so it must be something else in the mix that I become sensitized to over time. Looking for a new bath soap. Laundry soap seems to be okay (sent free, HE All, machine set to second rinse).
my suggestion is start from now with increasing vitamin d to more than 50ng/ml, possibly to the max high normal range 100ng/ml lower cholesterol wtih <span style = 'background-color: #dae8f4'>simvastatin</span> or red yeast rice to total cholesterol <150mg/dl, ldl50mg/dl increase hdl by pantethine and possible liposomal glutathione your doctor may be good but he just follows guideline from what i see here, no personalizations or suggestions according to latest liver conferences.
Hi Welcome to the forum! A crawling sensation in skin is seen in people who are very anxious and stressed out. Very dry skin (you rule this out) and disorders of thyroid gland all can precipitate a crawling sensation. The other possibility is Morgellons disease often mimics scabies. The disease is believed to be caused by weak immune systems in people that have contracted the tick-borne Lyme Disease at some point in their life. It can also be a fungal infection like Tinea corporis.
In September/November 1999 I also developed a sudden extreme sensitivity to high-pitched noises in my good ear, tingling and <span style = 'background-color: #dae8f4'>itching</span> spots in various parts of my body (face, hands, feet, legs), and the painless shocks running in a semicircle around my eye and later into the side of my nose and upper lip, 90 percent on the left but sometimes on the right side. When I first (later) saw a diagram of the trigeminal nerve, I gasped--"those are my shocks!!
How many sufferers are taking statins (<span style = 'background-color: #dae8f4'>simvastatin</span>)? How many sufferers are taking Atenolol (Tenormin)? How many sufferers also get regular kidney infections?
MedHelp Health Answers